It is currently Tue Aug 22, 2017 3:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Sep 25, 2009 9:05 pm 
Offline
Average Poster
Average Poster

Joined: Fri Sep 25, 2009 7:32 pm
Posts: 15
Ok, I need to stop reading. LOL Finally found the right section to post my question.

I'm going into my third week on Suboxone - my maximum dose is 8 mg. per day and I'm just not feeling well at all and it is wearing me down, I do not want to relapse!! From all the reading I've done so far it seems most people were started on a much higher dose than I, I've heard 16 mg. per day, up to 24 mg. per day so I'm very confused. I don't expect to feel perfect right now, after abusing my body for 10 years I do expect to have some bad days, but like I've not had ONE good day since I've started Suboxone and I don't think that is right? Something else that has been a major problem, I can't sleep. I went 6 days nearly without sleep and I know that is not helping matter, doctor gave me Seroquel for sleep and it's helping, a little but I'm still not sleeping the night through.

Help, I'm tired and feel like crap - is this to be expected or is my dose not high enough? Opinions are much appreciated!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Oct 24, 2009 2:32 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jul 25, 2009 1:26 pm
Posts: 13
I know this is a month old topic but I thought I would reply anyways in case the poster is still looking for an answer or in case anyone else with similar problems reads this.

I have found that with Bup. less is more. Feeling like crap and being tired all the time, but at the same time not being able to sleep could be a sign of to much Suboxone, but at the same time be a sign of to little.

What you can do is try with a smaller amount. You say you are on 8mg daily. Try breaking it in half and taking 4mg and wait an hour or 2 and see how you feel, and go from there in 2mg increments. So pretty much re introduce yourself, but slowly. Sub peaks in about 2 hours so you will know after 2 hours if the dose is too low. If you still feel that way after 4mg try another 2, and so on.

If after all that you are still feeling like crap then you may require more, so talk with your doctor about it.

I was on 24mg daily and had the same side effects you are talking about, I cut my dose in half doing the 4mg, wait 2 hours, then titrating up and am now on 12mg and feel so much better.

Hope that helps you or anyone else with similar issues.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group